my headeyc are some time effected in travels and not to sleep any day i will come. restless activeties it effected. when i use any headeyc tablet it will control. or else it goes to sevier vomentings and join in hospital and silin has to add to my body. please solve about my pain
You need to see your doctor for a physical examination and referral to a neurologist. The neurologist can determine what kind of headaches you are having. If pain meds cause severe vomiting, ask you doctor to add an anti-nausea med, like phenergan. This will help with your nausea, and the dehydration it causes. There are many migraine/headache preventative medicines you can take, but your doctor needs to know what kind of headache you are having, and the cause of the headaches. It is very important to drink lots of water. You can try to drink ginger tea, which also helps with nausea. Sorry that I cannot solve your headache pain, but your doctor must give you a diagnosis.
- Migranal Information for Consumers
- Migranal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Migranal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it fairly normal for a doctor to put a person on three different prescriptions to treat migraine?
Posted 24 Jul 2010 • 7 answers
Posted 3 Sep 2010 • 1 answer
Posted 22 Feb 2011 • 3 answers
Posted 7 Oct 2014 • 2 answers
Posted 16 Oct 2014 • 2 answers